RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Pages 627–654 (Mi izv2029)  

This article is cited in 1 scientific paper (total in 1 paper)

On multiplication in a complex $K$-functor

O. V. Manturov


Abstract: A model is calculated in this paper of the geometric bundle $\varkappa\in K_C^0(X)$ stably equivalent to the product $\xi\cdot\eta$ of two given bundles $\xi,\eta\in K^1(X)$, i.e. the mapping $X\stackrel\varkappa\to BU$. The result is obtained in an explicit form.

Full text: PDF file (2024 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 641–667

Bibliographic databases:

UDC: 513.8
MSC: Primary 55F50; Secondary 55B15
Received: 28.10.1970

Citation: O. V. Manturov, “On multiplication in a complex $K$-functor”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 627–654; Math. USSR-Izv., 5:3 (1971), 641–667

Citation in format AMSBIB
\Bibitem{Man71}
\by O.~V.~Manturov
\paper On multiplication in a~complex $K$-functor
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 627--654
\mathnet{http://mi.mathnet.ru/izv2029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=285001}
\zmath{https://zbmath.org/?q=an:0219.55004}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 641--667
\crossref{https://doi.org/10.1070/IM1971v005n03ABEH001099}


Linking options:
  • http://mi.mathnet.ru/eng/izv2029
  • http://mi.mathnet.ru/eng/izv/v35/i3/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Manturov, “Generators in the complex $K$-functor of compact homogeneous spaces”, Math. USSR-Sb., 19:1 (1973), 47–84  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:156
    Full text:63
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020